Bounds on fake weighted projective space

Kasprzyk, Alexander M. (2009) Bounds on fake weighted projective space. Kodai Mathematical Journal, 32 (2). pp. 197-208. ISSN 1881-5472

Full text not available from this repository.

Abstract

A fake weighted projective space X is a Q-factorial toric variety with Picard number one. As with weighted projective space, X comes equipped with a set of weights (\lambda_0,...,\lambda_n). We see how the singularities of P(\lambda_0,...,\lambda_n) influence the singularities of X, and how the weights bound the number of possible fake weighted projective spaces for a fixed dimension. Finally, we present an upper bound on the ratios \lambda_j/\sum\lambda_i if we wish X to have only terminal (or canonical) singularities.

Item Type: Article
RIS ID: https://nottingham-repository.worktribe.com/output/1013721
Keywords: Weighted projective space, canonical, terminal
Schools/Departments: University of Nottingham, UK > Faculty of Science > School of Mathematical Sciences
Identification Number: https://doi.org/10.2996/kmj/1245982903
Related URLs:
URLURL Type
http://projecteuclid.org/euclid.kmjPublisher
Depositing User: Kasprzyk, Dr Alexander
Date Deposited: 12 Nov 2015 11:49
Last Modified: 04 May 2020 20:26
URI: http://eprints.nottingham.ac.uk/id/eprint/30723

Actions (Archive Staff Only)

Edit View Edit View